# SDR ASAA0957148

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 3,203 hours, 956 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05978
- Condition: Disconnected
- Location: Autothrottle Sys
- Part time: 2,322 hours, 692 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T DISCONNECTED ON CLIMBOUT & WOULD NOT RE-CONNECT.  REMOVED AND REPLACED AUTOTHROTTLE SERVO MOTOR NR 1 PER MM 22 31 91 020 801 / MM 22 31 91 400 801.  PERFORMED AUTOTHROTTLE CURRENT STATUS TEST PER MM 22 31 91 400 801 AND SERVO MOTOR TEST PER MM 22 31 00 710 802 ALL TESTS PASS.
